# SDR UPS02839698

- Difficulty date: September 24, 2002
- Submitted: October 14, 2002
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- Aircraft time: 74,722 hours, 48,614 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  CABIN INTERCOSTAL CRACKED AT FWD END FS 960 S-5     BLENDED AREA AND FOUND TO BE IN LIMITS IAW DC8 SRM 53-2-0 ALODINED A ND PRIMED IAW DC8 SRM 51-10-8 INSTALLED FASTNERS IAW DC8 SRM 51-1-21 D
